Open Access
Translator Disclaimer
September 2010 The number of representations of a positive integer by certain octonary quadratic forms
Şaban Alaca, Kenneth S. Williams
Funct. Approx. Comment. Math. 43(1): 45-54 (September 2010). DOI: 10.7169/facm/1285679145

Abstract

The number of representations of a positive integer by each of the octonary quadratic forms $x_1^2 +x_2^2 +3x_3^2 +3x_4^2 +3x_5^2 +3x_6^2 +3x_7^2 +3x_8^2$, $x_1^2 +x_2^2 +x_3^2 +x_4^2 +3x_5^2 +3x_6^2 +3x_7^2 +3x_8^2$, $x_1^2 +x_2^2 +x_3^2 +x_4^2 +x_5^2 +x_6^2 +3x_7^2 +3x_8^2$ is determined.

Citation

Download Citation

Şaban Alaca. Kenneth S. Williams. "The number of representations of a positive integer by certain octonary quadratic forms." Funct. Approx. Comment. Math. 43 (1) 45 - 54, September 2010. https://doi.org/10.7169/facm/1285679145

Information

Published: September 2010
First available in Project Euclid: 28 September 2010

zbMATH: 1213.11087
MathSciNet: MR2683573
Digital Object Identifier: 10.7169/facm/1285679145

Subjects:
Primary: 11E25 , 11F27

Keywords: Eisenstein series , octonary quadratic forms , representations , Theta functions

Rights: Copyright © 2010 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.43 • No. 1 • September 2010
Back to Top